MathSciNet Relay Station
MathSciNet bibliographic data
MR2148949 32S05 (14R99)
Gwoździewicz, Janusz; Płoski, Arkadiusz Łojasiewicz exponents and singularities at infinity of polynomials in two complex variables. Colloq. Math. 103 (2005), no. 1, 47–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement